# SDR DALA1201456303

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

58/250 MAIN DECK FLOORBEAM UPPER CHORD UPPER SURFACE CORROSION BS 1700. RBL 53-61.5. S=1"X2".   PERFORMED REPAIR PER SRM 53-60-01 REPAIR 2 , FIG 201.
